# SDR SWAA051980

- Difficulty date: July 7, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 58,597 hours, 50,788 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 9282
- Condition: Faulty
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG EXTENDED AFTER SUCCESSFUL RETRACTION.  GEAR HANDLE RECYCLED & RIGHT GEAR REMAINED IN RETRACT POSITION.  REMOVED AND REPLACED RIGHT MLG UPLOCK ACTUATOR PER MM.
